# SDR C2XA98IA001

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27707
- Make and model: Emb EMB-120RT
- Aircraft serial: 120095
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 12022670001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND LEFT VERTICAL FLOOR SUPPORT AT FRAME 13 CRACKED.  MAINTENANCE STOP DRILLED THE CRACK AND INSTALLED A REPAIR DOUBLER IAW EMB-120 SRM 51-10-02/51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
